# SDR USAA060298

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 340, LBL 39; CORR TASK C53-221-03.  REMOVED & INSTALLED FAB'D FLOOR SUPPORT CHANNEL PER SRM 53-00-07, 51-40-02, 51-40-05, 51-20-01.  DEFECT SIZE: 4"L X 2"W X .026"D
